Real Analysis Exchange

Simultaneous recovery of Baire one functions

Chris Freiling and Robert W. Vallin

Full-text: Open access


Given any countable collection of Baire one functions there is a single trajectory from which each of the functions is first return recoverable.

Article information

Real Anal. Exchange, Volume 22, Number 1 (1996), 346-349.

First available in Project Euclid: 1 June 2012

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 26A03: Foundations: limits and generalizations, elementary topology of the line 26A15: Continuity and related questions (modulus of continuity, semicontinuity, discontinuities, etc.) {For properties determined by Fourier coefficients, see 42A16; for those determined by approximation properties, see 41A25, 41A27}
Secondary: 26A21: Classification of real functions; Baire classification of sets and functions [See also 03E15, 28A05, 54C50, 54H05]

first return recovery Baire class one


Freiling, Chris; Vallin, Robert W. Simultaneous recovery of Baire one functions. Real Anal. Exchange 22 (1996), no. 1, 346--349.

Export citation


  • U. B. Darji and M. J. Evans, Recovering Baire $1$ functions, Mathematika, 42 (1995), 43–48.
  • U. B. Darji, M. J. Evans and R. J. O'Malley, A first return characterization of Baire one functions, Real Anal. Exch., 19 (1993-94), 510–515.
  • M. J. Evans and R. J. O'Malley, Fine tuning the recoverability of Baire one functions, Real Analysis Exch., 21 (1995–96), 165–174.
  • A. Gleyzal, Interval-functions, Duke Math. J., 8 (1941), 223–230.
  • R. J. O'Malley, First return path derivatives, Proc. Amer. Math. Soc., 116 (1992), 73–77.